# SDR CA980818031

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840202
- Condition: Cracked
- Location: Cockpit
- Part time: 21,698 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, A LOUD NOISE WAS HEARD.  A VISUAL CHECK REVEALED COPILOT'S WINDOW HAD CRACKED.  AIRCRAFT RETURNED TO DEPARTURE BASE. MAINTENANCE CHECK REVEALED ONLY OUTER PLY OF WINDOW HAD CRACKED.  AIRCRAFT FERRIED BACK TO MAINTENANCE BASE PER MEL AND WINDOW WAS CHANGED.  PART TC: 31,570.
